# SDR DALA1012273252

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 37,506 hours, 16,804 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, THE EMERGENCY POWER SUPPLY UNIT FAILED TEST. REPLACED EPSU AND CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
